American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A04) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Ravi A. Rao and Selby Jose. A group structure on squares. Proc. Amer. Math. Soc. 136 (2008) 1181-1191. MR 2367092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jiankui Li and Zhidong Pan. Algebraic reflexivity of linear transformations. Proc. Amer. Math. Soc. 135 (2007) 1695-1699. MR 2286078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jor-Ting Chan, Chi-Kwong Li and Nung-Sing Sze. Mappings preserving spectra of products of matrices. Proc. Amer. Math. Soc. 135 (2007) 977-986. MR 2262897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lifeng Ding. A theorem on reflexive large rank operator spaces. Proc. Amer. Math. Soc. 134 (2006) 2881-2884. MR 2231611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chi-Kwong Li, Yiu-Tung Poon and Nung-Sing Sze. Isometries for Ky Fan norms between matrix spaces. Proc. Amer. Math. Soc. 133 (2005) 369-377. MR 2093057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Akbari and M. Aryapoor. On linear transformations preserving at least one eigenvalue. Proc. Amer. Math. Soc. 132 (2004) 1621-1625. MR 2051122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chi-Kwong Li and Steve Pierce. Linear operators preserving correlation matrices. Proc. Amer. Math. Soc. 131 (2003) 55-63. MR 1929023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Seok-zun Song. Linear operators that preserve maximal column ranks of nonnegative integer matrices. Proc. Amer. Math. Soc. 126 (1998) 2205-2211. MR 1443409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lyle Noakes and Kin Yan Chung. Invariant subspaces: continuous stability implies smooth stability . Proc. Amer. Math. Soc. 120 (1994) 119-126. MR 1203990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roy Mathias. A symmetry property of the Fr\'echet derivative . Proc. Amer. Math. Soc. 120 (1994) 1067-1070. MR 1216819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matej Brešar and Peter Šemrl. Linear transformations preserving potent matrices . Proc. Amer. Math. Soc. 119 (1993) 81-86. MR 1154242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. Okubo. Norm of Schur multiplication for Schatten norm . Proc. Amer. Math. Soc. 111 (1991) 925-930. MR 1041011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chi-Kwong Li. Linear operators preserving the numerical radius of matrices . Proc. Amer. Math. Soc. 99 (1987) 601-608. MR 877024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. H. Kim and F. W. Roush. Reflexive lattices of subspaces . Proc. Amer. Math. Soc. 78 (1980) 17-18. MR 548075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1